ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Partially observable semi-Markov games with discounted payoff

Ghosh, Mrinal K and Goswami, Anindya (2006) Partially observable semi-Markov games with discounted payoff. In: Stochastic Analysis and Applications, 24 (5). 1035- 1059.

Full text not available from this repository. (Request a copy)


We study partially observable semi-Markov game with discounted payoff on a Borel state space. We study both zero sum and nonzero sum games. We establish saddle point equilibrium and Nash equilibrium for zero sum and nonzero sum cases, respectively.

Item Type: Journal Article
Publication: Stochastic Analysis and Applications
Publisher: Informa plc
Additional Information: Copyright of this article belongs to Informa plc.
Keywords: Optimal policy; Partial information; Saddle point and Nash equilibria; Semi-Markov game
Department/Centre: Division of Physical & Mathematical Sciences
Date Deposited: 12 Feb 2008
Last Modified: 27 Aug 2008 13:11
URI: http://eprints.iisc.ac.in/id/eprint/13004

Actions (login required)

View Item View Item